MathSciNet Relay Station
MathSciNet bibliographic data
MR2556918 (2011a:34186) 34K30 (34G20 34K45)
Hernandez, Eduardo; Balachandran, K.; Annapoorani, N. Existence results for a damped second order abstract functional differential equation with impulses. Math. Comput. Modelling 50 (2009), no. 11-12, 1583–1594.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement